Provera tablets - shall I or shan't I??

I have been prescribed Provera tablets to try, 3 a day. I have done my research and the increased risk of endometrial cancer keeps cropping up, this fills me with dread as this is what my mum died from. My body says 'Please try them to get rid of the pain'!!! but my head says 'why would you risk it'?? I am very conflicted and fast approaching day 1 when I should start to take them, has anyone else got any words of advice or comfort?

2 Replies

  • I am currently taking provera three times a day and have a real mix of thoughts on it. Since taking it I have had very little abdominal pain and no period as yet but only 3 weeks in. I am getting lots of side effects though I am getting lots of migraine type headaches that last days and having cold/hot sweats all day. I also spoke to my gp yesterday as since taking it my mood has really dropped and started feeling very hopeless. I discussed it and he is changing my anti-depressant as he is reluctant to take me off Provera as its working well for endo symptoms. I agree with him as got to the point where I wasn't functioning. Each of us is different so don't take what I say as the same for everyone, Defo have a chat with your GP or consultant if you have any concerns as you need to go into any decision regarding medication with as much info as you need xxx good luck with what you choose xxx

  • Thank you for the info xx

You may also like...